Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44250
Title: Common fixed point theorems for monotone generalized contractions satisfying a contractive condition of rational type in ordered metric spaces
Authors: Harjani, J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Altering distance functions
Coincidence point
Common fixed point
Monotone generalized mapping
Ordered metric spaces, et al
Issue Date: 2013
Journal: Journal of Convex Analysis 
Abstract: The purpose of this paper is to present a fixed point theorem for monotone generalized contractions satisfying a contractive condition of rational type in the context of partially ordered metric spaces. Our results extend other recent results.
URI: http://hdl.handle.net/10553/44250
ISSN: 0944-6532
Source: Journal of Convex Analysis[ISSN 0944-6532],v. 20 (4), p. 919-935
Appears in Collections:Artículos
Show full item record

WEB OF SCIENCETM
Citations

1
checked on Jun 13, 2021

Page view(s)

12
checked on Jun 14, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.